Tail asymptotics for processor-sharing queues

F. Guillemin, Ph. Robert, A.P. Zwart

Research output: Contribution to journalArticleAcademicpeer-review

29 Citations (Scopus)
2 Downloads (Pure)


The basic queueing system considered in this paper is the M/G/1 processor-sharing queue with or without impatience and with finite or infinite capacity. Under some mild assumptions, a criterion for the validity of the reduced-service-rate approximation is established when service times are heavy tailed. This result is applied to various models based on M/G/1 processor-sharing queues.
Original languageEnglish
Pages (from-to)525-543
JournalAdvances in Applied Probability
Issue number2
Publication statusPublished - 2004


Dive into the research topics of 'Tail asymptotics for processor-sharing queues'. Together they form a unique fingerprint.

Cite this